# SDR VNAA20240214003

- Difficulty date: January 9, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 20,308 hours, 18,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146
- Condition: Dented
- Location: Bs 1126
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: SEVERAL DENTS ON FUSELAGE SKIN, SETTLEMNT AREA OF LEFT AND RIGTH VENTRAL FIN FAIRING BTW FS 1126.00 TO REAR SPAR DATUM STABILIZER 67.5% SEVERAL DENTS ON FUSELAGE SKIN, SETTLEMNT AREA OF LEFT AND RIGTH VENTRAL FIN FAIRING BTW FS 1126.00 TO REAR SPAR DATUM STABILIZER 67.5% WERE REPAIRED PER REO 690-53-00-549 REV - - AND REO 670-51-00-085 REV.- A
